# SDR ASAA2016040716307

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 12,308 hours, 3,951 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TR UNIT AMBER LIGHT ILLUMINATED ON PREFLIGHT WITH GROUND POWER CONNECTED. ACFT GROUNDED.  VERIFIED FAULT, FOUND ALL 3 TRU C/B'S OPEN, 1 ON P91 & 2 ON P92 OPEN.  BOTH PANEL'S INSPECTIONS, NO DEFECTS FOUND.  CLOSED PANELS, CLOSED C/B'S ALL 3.  ACCOMPLISHED INSTALLATION, TEST OF ALL 3 TRU'S ALL 3 PASSED TEST AND ALL 3 C/B'S STAYED CLOSED.  NO AMBER TRU FAULTS, REF AMM 24-32-11-400-801 & 20-60-01-860-801.
